# SDR UALA2010050701562

- Difficulty date: May 5, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 53,674 hours, 19,813 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS FAILS SELF TEST IAW 3SVC. TROUBLE SHOT DOWN TO 2 OVERWING EXIT LIGHTS ON LT SIDE OF ACFT ARE INOP.  UNABLE TO GET SCREWS OUT. BULB PCN 560-2375, TO BE REPLACED AT FIRST MAINT OPPORTUNITY. R& R POWER SUPPLY. CONTINUED TO TROUBLE SHOT SYS. FOUND DAMAGED WIRE AT STA 2979 LT IN CABIN. FROM CONNECTOR 7260VC10 TO SEATS. REPAIRED DAMAGED WIRES, CIDS RESET. SYS TESTS OK.
